# SDR SWAA2025111925359

- Difficulty date: October 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SHIELD LOCATED BTW BS 787 - 794, RBL 22, WL 156.  REPLACED NEW WEB SHIELD AND FASTENERS IAW SRM 51-40-02-0G-0, & DWG 146A0081, SHEET 37, REV -.
